# SDR CALA2023052901674

- Difficulty date: May 26, 2023
- Submitted: May 29, 2023
- Operation: Air carrier
- Aircraft: N68822
- Make and model: Boeing 737924ER
- Aircraft serial: 42178
- Aircraft time: 29,525 hours, 10,675 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 3100444
- Condition: Inoperative
- Location: Cabin M2816
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY LIGHTS ASSOCIATED WITH POWER SUPPLY M28 16 INOP.  TRANSCRIBED FROM HAECO GSO NR 9282944. REMOVED AND REPLACED BATTERY PACK M2816 AND PERFORMED OPERATIONA L TEST, OPERATIONAL TEST GOOD IAW B737 AMM 35-51-00.  REF HAECO GSO MECH V934695 INSP QC467
